Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI question

hello ladies, i have this question that i am hoping some one can relate to. I have recently started taking birth control pills again because of my hormones. I would really like to get my menstrual cycles more on tune with each other. I would have periods every month but sometimes they would be early, right on time, or extra late, and it truely was getting to me. So now i have been on birth control for almost a month a half and it seems that i have noticed during this week that i have been having this brown discharge along with some slight bleeding kinda like a period but not really just more like like spotting and when wiping. Could this be associated with the birth control pills or could it be something else. My next doctors appointment isn't until 4/20. Any advice or anyone whom might have something slightly in common.

 
Traci1979

Asked by Traci1979 at 11:59 PM on Feb. 28, 2010 in Trying to Conceive

Level 7 (166 Credits)
This question is closed.
Answers (1)
  • More than likely it's your body getting used to the hormones from the pills....this happened to me when i was on bc...it should go away, but just so you're aware if you take your pills infrequently or skip some it can cause this down the road as well.
    Anonymous

    Answer by Anonymous at 12:16 AM on Mar. 1, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN